Alert archive / Indiana / Flash Flood Warnings in 2009
Flash Flood Warning 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at May 14, 2009, 4:24 AM EDT for Lawrence County, Martin County, Indiana. It was in force for 96 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2009, 4:24 AM EDT (08:24 UTC)
- Expired
- May 14, 2009, 6:00 AM EDT
- In force
- 96 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lawrence County, IN, Martin County, IN
The radar
The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 5:00 AM EDT | FLASH FLOOD | Avoca, IN | FLASH FLOODING OBSERVED AT HIGHWAY 54 AT AVOCA. ADDITIONAL FLOODING OBSERVED ALONG HIGHWAY 158. |
| May 14, 5:33 AM EDT | FLASH FLOOD | 10 Ne Shoals, IN | VEHICLE STRANDED IS FLASH FLOOD WATERS ON STATE ROAD 450. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1574 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 407 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KIND 140824
FFWIND
INC093-101-141000-
/O.NEW.KIND.FF.W.0006.090514T0824Z-090514T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 AM EDT THU MAY 14 2009
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
THIS INCLUDES THE CITY OF BEDFORD...
NORTHERN MARTIN COUNTY IN SOUTHWEST INDIANA...
* UNTIL 600 AM EDT
* AT 422 AM EDT...DOPPLER RADAR INDICATED FLASH FLOODING OCCURRING
FROM A HEAVY THUNDERSTORM IN THE AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SPRINGVILLE...SILVERVILLE...HELTONVILLE...BARTLETTSVILLE...AVOCA...
OOLITIC AND CRANE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA. THIS WILL BE ON TOP OF THE 1 TO 2 INCHES THAT HAS
ALREADY FALLEN TODAY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3870 8693 3890 8691 3891 8670 3899 8670
3900 8637 3899 8630 3877 8629 3870 8633
3869 8668
$$
JOHNSON2 follow-up statements
000
WGUS73 KIND 140917
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 AM EDT THU MAY 14 2009
INC093-101-141000-
/O.CON.KIND.FF.W.0006.000000T0000Z-090514T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE-MARTIN-
517 AM EDT THU MAY 14 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM EDT FOR
NORTHERN MARTIN AND LAWRENCE COUNTIES...
AT 516 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SPRINGVILLE...SILVERVILLE...HELTONVILLE...BARTLETTSVILLE...AVOCA...
OOLITIC...CRANE AND BEDFORD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LAW ENFORCEMENT HAS REPORTED FLOODING IN PORTIONS OF LAWRENCE COUNTY
ALONG ROUTES 158 AND ON ROUTE 54 NEAR AVOCA.
ADDITIONAL RAINFALL OF UP TO A QUARTER INCH IS POSSIBLE IN THE NEXT
HOUR.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3870 8693 3890 8691 3891 8670 3899 8670
3900 8637 3899 8630 3877 8629 3870 8633
3869 8668
$$
JOHNSON000
WGUS73 KIND 140952
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
552 AM EDT THU MAY 14 2009
INC093-101-141001-
/O.EXP.KIND.FF.W.0006.000000T0000Z-090514T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE-MARTIN-
552 AM EDT THU MAY 14 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 AM EDT FOR NORTHERN
MARTIN AND LAWRENCE COUNTIES...
HEAVY RAINFALL AND THE IMMEDIATE THREAT OF FLASH FLOODING HAS ENDED.
HOWEVER...HEAVY RAIN FROM LAST NIGHT HAS LEFT NUMEROUS SMALL STREAMS
AND CREEKS ACROSS THE AREA FLOODED THIS MORNING.
LAT...LON 3870 8693 3890 8691 3891 8670 3899 8670
3900 8637 3899 8630 3877 8629 3870 8633
3869 8668
$$
JOHNSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at May 14, 4:03 AM EDT, 21 minutes earlier.
Area forecast discussion, May 14, 4:03 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 403 AM EDT THU MAY 14 2009 .DISCUSSION.. FORECAST FOCUS ON CHANCES OF PRECIP THE NEXT SEVERAL DAYS IN AN ACTIVE PATTERN. THIS MORNING THE SURFACE MAP SHOWS LOW PRESSURE ACROSS THE UPPER GREAT LAKES AND A TRAILING COLD FRONT EXTENDING THROUGH THE MID MISSISSIPPI VALLEY. A LARGE MCS AHEAD OF THE FRONT WAS CURRENTLY SWEEPING ACROSS CENTRAL INDIANA. ALOFT AT H5 THE PATTERN REMAINED RATHER FLAT ACROSS MOST OF THE CONUS. THE EXCEPTION WAS A SHARP TROUGH ACROSS THE MISSISSIPPI VALLEY WHICH WAS HELPING TONIGHTS THUNDERSTORM ACTIVITY. MODELS ARE SIMILAR TO ONE ANOTHER WITH MAV AND MET MOS NUMBERS QUITE CLOSE. SO A BLEND WAS USED AND ACTUALLY THERE WERE NOT MANY CHANGES NEEDED TODAY AS THE GOING FORECAST WAS HANDLING THINGS WELL FOR THE NEXT FEW DAYS. FOR TODAY THE BIG QUESTION IS HOW LONG TO LEAVE POPS IN THIS MORNING. CURRENT RADAR TRENDS SUGGEST THAT THE BULK OF THE RAIN SHOULD ACTUALLY BE OUT OF THE AREA SHORTLY AFTER 12Z. SO WILL GENERALLY KEEP POPS IN THROUGH 15-18Z AND THEN DRY IT OUT THIS AFTERNOON AS THE FLOW BECOMES QUICKLY ZONAL AS THE UPPER TROUGH WEAKENS AND LIFTS NORTHEAST ENDING THE LIFT. TEMPS SHOULD ACTUALLY MODERATE A BIT AS THE H8 VALUES WILL BE NEAR +12C WHICH WILL BRING HIGHS INTO THE MID 70S. TONIGHT WILL KEEP LOW POPS IN THE SOUTH. THIS MORNINGS COLD FRONT WHICH WILL STALL OUT WELL SOUTH OF THE OHIO RIVER WILL LIFT BACK NORTH AS A WARM FRONT. THIS WILL BE IN RESPONSE TO INCREASING LOW LEVEL WARM ADVECTION AS LOW PRESSURE DEVELOPS ON THE HIGH PLAINS. THIS WILL BRING SOME OVERRUNNING PRECIP CHANCES TO THE SOUTH.LOWS TONIGHT WILL REMAIN IN THE MID TO UPPER 50S AS LOW LEVEL MOISTURE STAYS UP AS DEWPOINTS STAY IN THE MIDDLE 50S AND CLOUDS REMAIN. ON FRIDAY THE WARM FRONT WILL LIFT NORTH AND BRING A MORE HUMID AIRMASS INTO PLACE. SCATTERED TSRA APPEAR POSSIBLE AS THERE WILL BE SOME WEAK FORCING PROVIDED BY AN APPROACHING TROUGH ACROSS THE PLAINS STATES. SWODY2 INDICATES A SLIGHT RISK ACROSS WESTERN PORTIONS OF CENTRAL INDIANA WHICH IS WHERE BETTER SHEAR WILL BE PRESENT. WILL CONTINUE THE MENTION SCATTERED POPS. OVERNIGHT FRIDAY TEMPS WILL REMAIN QUITE MILD AS THE FRONT LIFTS TO OUR NORTH AND A LOW RUNS UP ALONG IT. THIS WILL HOLD TEMPS OVERNIGHT IN THE MIDDLE 60S AND KEEP A CHANCE OF RAIN GOING ALL NIGHT AS THE LOW PASSES BY. HIGHEST POPS TO THE NORTH CLOSER TO THE LOW WITH LIKELY POPS REMAINING THERE. THEN WILL KEEP LIKELY POPS GOING ON SATURDAY AS THE LOW SLIDES SOUTH AS A STRONG H5 TROUGH MOVES ACROSS THE LAKES. BEHIND THIS FRONT THINGS WILL GET MUCH DRIER AND COOLER AS CANADIAN HIGH PRESSURE MAKES AN UNSEASONABLE VISIT AND KEEPS HIGHS ONLY IN THE 60S FOR A FEW DAYS. && .AVIATION... DISCUSSION FOR THE 14/0600Z TAFS. TSRA XPCTD ACRS ALL TERMINALS THRU FROPA /09Z KLAF-KHUF...11Z KIND-KBMG/. CIGS/VSBYS WL GENERALLY REMAIN MVFR OR BETTER. BRIEF PDS OF LWR CIGS/VSBYS MAY BE PSBL...BUT CONFIDENCE IS TOO LOW AND PHENOMENA LIKELY TO BE TOO TRANSIENT TO INCLUDE ATTM. SFC WINDS ARE GUSTY AND WL REMAIN SO AT LEAST UNTIL FROPA...AS STRONG LLVL WIND FIELDS JUST AHEAD OF FRONT WL CONTINUE TO SUPPORT WINDS. WEAKENING PRES GRADIENT POST FROPA WL ALLOW WINDS TO DECREASE AFTER ABOUT 10-12Z. FAIRLY RAPID CLEARING XPCTD POST FROPA. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 7 AM EDT THIS MORNING FOR INZ021-028>031- 035>048-051>055-060>062-067>069. && AVIATION...SH PUBLIC...JOHNSON
Hazardous weather outlook, May 14, 1:54 AM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 154 AM EDT THU MAY 14 2009 INZ021-030-031-036>042-045>049-054>057-062>065-069>072-150600- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-MARTIN- LAWRENCE-JACKSON-JENNINGS- 154 AM EDT THU MAY 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL INDIANA TONIGHT. AN APPROACHING STRONG COLD FRONT WILL CONTINUE TO PRODUCE ORGANIZED SEVERE WEATHER ACROSS CENTRAL INDIANA. DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN WILL BE THE PRIMARY THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE. THE SEVERE THREAT WILL DIMINISH TOWARDS DAYBREAK THURSDAY. HEAVY RAINFALL WILL PRODUCE AREAS OF FLOODING ACROSS CENTRAL INDIANA TONIGHT. THIS WILL BE ESPECIALLY TRUE IN LOW LYING AND POORLY DRAINED AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL CONTINUE TO BE ONGOING THURSDAY MORNING BUT ARE EXPECTED TO DIMINISH BEFORE NOON. SEVERE WEATHER IS NOT EXPECTED THURSDAY MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. AT THIS TIME THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR CENTRAL INDIANA ON FRIDAY. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. SPOTTERS ARE ALSO ENCOURAGED TO REPORT ANY FLOODING ON ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051>053-060-061-067-068-150600- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN- SULLIVAN-GREENE-KNOX-DAVIESS- 154 AM EDT THU MAY 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL INDIANA TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL INDIANA TONIGHT. AN APPROACHING STRONG COLD FRONT WILL CONTINUE TO PRODUCE ORGANIZED SEVERE WEATHER ACROSS CENTRAL INDIANA. DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN WILL BE THE PRIMARY THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE. THE SEVERE THREAT WILL DIMINISH TOWARDS DAYBREAK THURSDAY. HEAVY RAINFALL WILL PRODUCE AREAS OF FLOODING ACROSS CENTRAL INDIANA TONIGHT. THIS WILL BE ESPECIALLY TRUE IN LOW LYING AND POORLY DRAINED AREAS. LOWLAND RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH RIVER THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL CONTINUE TO BE ONGOING THURSDAY MORNING BUT ARE EXPECTED TO DIMINISH BEFORE NOON. SEVERE WEATHER IS NOT EXPECTED THURSDAY MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. AT THIS TIME THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR CENTRAL INDIANA ON FRIDAY. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH RIVER. LOWLAND FLOODING IS EXPECTED TO DEVELOP ALONG SOUTHERN PORTIONS OF BOTH THE EAST FORK WHITE AND THE WHITE RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. SPOTTERS ARE ALSO ENCOURAGED TO RELAY REPORTS OF FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) LJ
In the hours before
Local storm report, May 14, 3:10 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
310 AM EDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM TSTM WND GST 2 NE LEBANON 40.07N 86.45W
05/14/2009 E70 MPH BOONE IN TRAINED SPOTTER
SPOTTER ESTIMATED WIND GUSTS TO 70 MPH
&&
JOHNSONLocal storm report, May 14, 3:26 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 AM EDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG JAMESTOWN 39.93N 86.63W
05/14/2009 HENDRICKS IN TRAINED SPOTTER
4 TREES DOWN ACROSS TOWN RANGING IN SIZE FROM 6 TO 12
INCHES IN DIAMETER
&&
JOHNSONLocal storm report, May 14, 3:28 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
328 AM EDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 AM TSTM WND GST 8 N INDIANAPOLIS 39.89N 86.15W
05/14/2009 E60 MPH MARION IN TRAINED SPOTTER
WIND GUSTS ESTIMATED UP TO 60 MPH NEAR 86TH STREET AND
TOWNSHIP LINE ROAD
&&
JOHNSONLocal storm report, May 14, 3:35 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
335 AM EDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 AM TSTM WND GST 8 N ZIONSVILLE 40.07N 86.27W
05/14/2009 M59 MPH BOONE IN AWOS
59 MPH WIND GUST MEASURED BY INDIANAPOLIS EXECUTIVE
AIRPORT AWOS
&&
JOHNSONLocal storm report, May 14, 4:00 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
400 AM EDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 AM FLOOD VINCENNES 38.68N 87.51W
05/14/2009 KNOX IN EMERGENCY MNGR
STREET FLOODING IN VINCENNES
&&
JOHNSONLocal storm report, May 14, 4:16 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
416 AM EDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM FLASH FLOOD LINTON 39.04N 87.16W
05/14/2009 GREENE IN LAW ENFORCEMENT
FLASH FLOOD REPORTED WITH WATER OVER STATE ROAD 59 SOUTH
OF LINTON
&&
JOHNSONThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:56 PM EDT | Areal Flood Warning | IND | Daviess, Greene, Knox, Martin, Sullivan | 12 hr |
| May 13, 9:00 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Henry, Johnson, Marion, Rush and 1 more | 45 min |
| May 13, 10:29 PM EDT | Areal Flood Warning | IND | Clay, Greene, Monroe, Morgan, Owen | 3 hr |
| May 14, 1:31 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 44 min |
| May 14, 1:49 AM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 3 hr |
| May 14, 2:14 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Hendricks, Montgomery, Parke and 3 more | 51 min |
| May 14, 2:20 AM EDT | Flash Flood Warning | IND | Clay, Parke, Vermillion, Vigo | 3 hr |
| May 14, 2:21 AM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam, Vermillion, Vigo | 54 min |
| May 14, 2:37 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Knox, Owen, Sullivan, Vigo | 53 min |
| May 14, 2:56 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Hendricks, Marion, Putnam and 1 more | 45 min |
| May 14, 3:14 AM EDT | Flash Flood Warning | IND | Daviess, Greene, Knox, Sullivan | 3 hr |
| May 14, 3:16 AM EDT | Severe Thunderstorm Warning | IND | Clay, Johnson, Marion, Monroe, Morgan, Owen and 1 more | 44 min |
| May 14, 3:19 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Marion and 3 more | 44 min |
| May 14, 3:26 AM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Johnson, Lawrence, Monroe, Morgan and 1 more | 49 min |
| May 14, 3:40 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 50 min |
| May 14, 3:59 AM EDT | Areal Flood Warning | IND | Daviess, Knox, Martin | 2 hr |
| May 14, 4:44 AM EDT | Flash Flood Warning | IND | Jackson, Jennings | 3 hr |
| May 14, 6:08 AM EDT | Areal Flood Warning | IND | Clay, Greene, Monroe, Owen, Parke, Putnam | 3 hr |
| May 14, 6:23 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Hancock, Hendricks, Johnson, Lawrence and 7 more | 15 hr |
| May 14, 7:47 AM EDT | Areal Flood Warning | IND | Jackson, Jennings | 13 hr |
| May 14, 8:27 AM EDT | Areal Flood Warning | IND | Parke, Vermillion, Vigo | 3 hr |
| May 14, 8:45 AM EDT | Areal Flood Warning | IND | Clay, Daviess, Greene, Knox, Martin, Owen and 3 more | 12 hr |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Shelby | 48 hr |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Lawrence, Martin | 7 days |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 6 days |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 8 days |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Morgan, Owen | 39 hr |
| May 14, 11:20 AM EDT | River Flood Warning | IND | Morgan, Owen | 39 hr |
Nearby
Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.